# SDR UALA2011021600815

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 34,558 hours, 14,010 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).   CAPT AND 1ST OBS O2 TEST BUTTON INOP.  APPEARS TO INFLATE WHEN PULLED.  REPACKED MASKS, CHECKS SATISFACTORY.
